| Model Number |
406183 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a persistent atrial fibrillation procedure, an air leak was noted.After insertion into the heart but before inserting the catheter, air was aspirated into the syringe.Air aspiration was performed several times with no resolution.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported air leak could not be conclusively determined.